# SDR MASA2016091612398

- Difficulty date: September 16, 2016
- Submitted: September 17, 2016
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 30,145 hours, 24,831 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD GALLEY SERVICE DOOR HARD TO OPEN. ADJUSTED HANDLE.
